# SDR SWAA2022092945223

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: External Fuselag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERIOR EMERGENCY OVER-WING LIGHT INOPERATIVE.  RELAMPED L/H EXTERIOR EMERGENCY OVERWING LIGHT AND PERFORMED OPC CHECK FOUND NORMAL AS PER B737 AMM 33-51-04-960-801.
